Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 17, NWS Tallahassee, FL

March 2, 2007Gadsden County, Liberty County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 2, 2007, 12:15 AM EST for Gadsden County, Liberty County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 12:15 AM EST (05:15 UTC)
Expired
Mar 2, 2007, 1:15 AM EST
In force
60 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Gadsden County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 44 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 12:30 AM ESTTSTM WND DMGHosford, FLNUMEROUS TREES DOWN COUNTYWIDE WITH WIDESPREAD POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 8:39 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 020516
SVRTAE
FLC039-077-020615-
/O.NEW.KTAE.SV.W.0017.070302T0515Z-070302T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GADSDEN COUNTY IN FLORIDA
  LIBERTY COUNTY IN FLORIDA

* UNTIL 115 AM EST

* AT 1112 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES EAST OF MARIANNA 
  TO 18 MILES EAST OF LYNN HAVEN...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CHATTAHOOCHEE BY 1225 AM EST...
  QUINCY BY 1255 AM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3072 8486 3019 8512 3007 8467 3031 8471
      3069 8450

$$

38-GODSEY
2 follow-up statements
000 
WWUS52 KTAE 020531
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 AM EST FRI MAR 2 2007

FLC039-077-020615-
/O.CON.KTAE.SV.W.0017.000000T0000Z-070302T0615Z/
LIBERTY FL-GADSDEN FL-
1230 AM EST FRI MAR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR WESTERN GADSDEN AND LIBERTY COUNTIES...

AT 1224 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF 
BLOUNTSTOWN TO 13 MILES SOUTHWEST OF BLOUNTSTOWN...MOVING EAST AT 50 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ORANGE...SYCAMORE...OCHISI AND OAK GROVE BY 1235 AM EST...
  WILMA...WHITE SPRINGS...WOODS AND MT PLEASANT BY 1240 AM EST...
  CENTRAL CITY AND JUNIPER BY 1245 AM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THIS STORM 
HAS SHOWN SOME WEAK ROTATION. IF A TORNADO IS SPOTTED... ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHEAST ALABAMA...NORTH FLORIDA AND SOUTHWESTERN GEORGIA. 

LAT...LON 3072 8486 3019 8512 3007 8467 3031 8471
      3069 8450

$$

38-GODSEY
000 
WWUS52 KTAE 020557
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1256 AM EST FRI MAR 2 2007

FLC039-077-020615-
/O.CON.KTAE.SV.W.0017.000000T0000Z-070302T0615Z/
LIBERTY FL-GADSDEN FL-
1256 AM EST FRI MAR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR GADSDEN AND LIBERTY COUNTIES...

AT 1252 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF 
TALLAHASSEE TO 8 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING EAST AT 50 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WETUMPKA AND EBENEZER BY 105 AM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHEAST ALABAMA...NORTH FLORIDA AND SOUTHWESTERN GEORGIA. 

LAT...LON 3072 8486 3019 8512 3007 8467 3031 8471
      3067 8437

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 9:15 PM EST, 3 hours earlier.

Area forecast discussion, Mar 1, 9:15 PM EST, 3 hours before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST THU MAR 1 2007

.SHORT TERM...UPDATED ZONE AND MARINE FCSTS FOR TORNADO WATCH #50
WHICH WILL BE EFFECTIVE UNTIL 10Z. SPEED/DIRECTIONAL SHEAR...HIGH
HELICITY VALUES AND MODEST INSTABILITY PER REGIONAL SOUNDINGS
SUGGEST POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES WILL
PERSIST INTO THE OVERNIGHT HOURS. THREAT ENDS FROM WEST TO EAST
TOWARD MORNING AS SQUALL LINE EXITS AND COLD FRONT CLOSELY FOLLOWS.
MADE SLIGHT TWEAKS TO 06Z-12Z POP GRIDS.

&&

.MARINE...ADVISORY CONDITIONS WILL CONTINUE TONIGHT WITH GUSTY S-SW
WINDS AND BUILDING SEAS.

&&

.AVIATION...OCNL IFR-LIFR CIGS AT KTLH AND KPFN WILL GRADUALLY LIFT
ONCE MARINE LAYER ERODES IN RESPONSE TO INCREASING SWLY FLOW.
OTHERWISE...MVFR CIGS WILL PREVAIL THIS EVENING. THE MAIN FCST
CHALLENGE WILL BE THE TIMING OF THE SQUALL LINE AHEAD OF APPROACHING
COLD FRONT. LEFT VCSH FOR ALL TERMINALS...WITH TSRA AFFECTING
KDHN/KPFN 02Z-06Z...KABY 03Z-07Z...KTLH 04Z-08Z AND KVLD 06Z-10Z.
EXPECT REDUCED VSBY IN HEAVY DOWNPOURS AND GUSTY WINDS. THEN
LINGERING SHRA AND MVFR VSBYS WILL OCCUR FOLLOWING PASSAGE OF THE
SQUALL LINE. MVFR CIGS WILL LIFT TO VFR CIGS FROM WEST TO EAST
FRIDAY MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
     HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...
     LIBERTY...GADSDEN...AND LEON.
GM...SMALL CRAFT ADVISORY ALL MARINE LEGS.

&&

JAMSKI
Hazardous weather outlook, Mar 1, 5:11 AM EST, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EST THU MAR 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-021015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/

..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS
MOST OF THE LOCAL TRI-STATE REGION...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE
WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE
STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE
LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH
RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR
SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF
THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL
WATERS THIS AFTERNOON AND INTO EARLY FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND
COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT
IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY
AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA
OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE
NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER
WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES
ARE EXPECTED INTO MID NEXT WEEK.

.SPOTTER STATEMENT...
SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS
SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR
WARNING COVERING OUR REGION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Local storm report, Mar 1, 9:05 PM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   BROADCAST MEDIA

            *** 17 FATAL, 50 INJ *** MSNBC INTERNET REPORT. 15
            FATALITIES AT ENTERPRISE HIGH SCHOOL. TWO ADDITIONAL
            FATALITIES IN THE TOWN OF ENTERPRISE ASSOCIATED WITH THE
            TORNADO. NUMBER OF INJURIES IS ESTIMATED AND WILL BE
            UPDATED AS CONFIRMED INFORMATION BECOMES AVAILABLE.

&&

LANIER
Special weather statement, Mar 1, 9:14 PM EST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EST THU MAR 1 2007

ALZ068-FLZ009-020315-
GENEVA-HOLMES-
814 PM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN
SOUTHEAST ALABAMA AND HOLMES COUNTY IN NORTH FLORIDA...

* UNTIL 915 PM CST

AT 811 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF DE FUNIAK SPRINGS...MOVING
NORTHEAST AT 45 MPH.

PEOPLE IN GENEVA AND HOLMES COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

38-GODSEY
Local storm report, Mar 1, 10:10 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          ECHO                    31.47N 85.46W
03/01/2007                   DALE               AL   EMERGENCY MNGR

            UPDATE TO DAMAGE REPORT. TOTAL OF 15 HOMES DAMAGED OR
            DESTROYED.

&&

LANIER
Special weather statement, Mar 1, 10:38 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EST THU MAR 1 2007

ALZ069-GAZ142-143-020430-
EARLY-HOUSTON-MILLER-
1038 PM EST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND
MILLER COUNTIES...

* UNTIL 1030 PM CST(1130 PM EST)

AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COTTONWOOD...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
 4 MILES NORTHWEST OF COLQUITT BY 1130 PM EST.

THIS STORM HAS BEEN SHOWING SIGNS OF ROTATION ALOFT ON DOPPLER RADAR...
BUT AT THIS TIME WE DO NOT THINK A TORNADO IS DEVELOPING. HOWEVER A
TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA THROUGH 4 AM CST
(5 AM EST).

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Special weather statement, Mar 1, 10:40 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM EST THU MAR 1 2007

FLZ008-010-012-020445-
BAY-COASTAL WALTON-WASHINGTON-
940 PM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...WALTON AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 1045 PM CST

AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 55 MPH.

PEOPLE IN NORTHWESTERN BAY...SOUTHEASTERN WALTON AND WASHINGTON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Mar 1, 11:30 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 PM EST THU MAR 1 2007

ALZ069-FLZ010>014-016-026-GAZ123>128-142>146-155>157-020530-
BAKER-BAY-CALHOUN-COLQUITT-DECATUR-DOUGHERTY-EARLY-GADSDEN-GRADY-
GULF-HOUSTON-JACKSON-LEE-LIBERTY-MILLER-MITCHELL-SEMINOLE-TERRELL-
TURNER-WASHINGTON-WORTH-
1130 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BAY...CALHOUN...
COLQUITT...DECATUR...DOUGHERTY...EARLY...GADSDEN...GRADY...GULF...
HOUSTON...JACKSON...LEE...LIBERTY...MILLER...MITCHELL...SEMINOLE...
TERRELL...TURNER...WASHINGTON AND WORTH COUNTIES...

* UNTIL 1230 AM EST(1130 PM CST)

AT 1125 PM EST(1025 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
NEAR ALBANY GEORGIA JUST WEST OF PANAMA CITY FLORIDA...MOVING EAST AT
35 MPH. THESE STORMS WILL AFFECT EASTERN PORTIONS OF THE FLORIDA
PANHANDLE...AS WELL AS MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:43 PM ESTTornado WarningTAEHolmes, Jackson, Walton32 min
Mar 1, 10:03 PM ESTSpecial Marine WarningTAE87 min
Mar 1, 11:29 PM ESTSpecial Marine WarningTAE2 hr
Mar 2, 12:06 AM ESTSevere Thunderstorm WarningTAECalhoun, Jackson39 min
Mar 2, 12:50 AM ESTSevere Thunderstorm WarningTAELeon55 min
Mar 2, 1:12 AM ESTSevere Thunderstorm WarningTAELiberty, Wakulla63 min
Mar 2, 1:36 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon54 min
Mar 2, 2:02 AM ESTSevere Thunderstorm WarningTAEMadison63 min
Mar 2, 2:10 AM ESTTornado WarningTAEJefferson25 min
Mar 2, 2:17 AM ESTTornado WarningTAEMadison28 min
Mar 2, 2:31 AM ESTTornado WarningTAEFranklin14 min
Mar 2, 2:32 AM ESTSpecial Marine WarningTAE43 min
Mar 2, 3:12 AM ESTSevere Thunderstorm WarningTAEMadison18 min
Mar 2, 3:43 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor47 min
Mar 2, 5:16 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more9 hr
Mar 2, 2:20 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.